# SDR TWAA9917601

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 160 TO 220 FOUND CABIN FLOOR PANEL ATTACH ANGLE WITH CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT PER SPM 6-70-01.
